# SDR AALA202310057315

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737823
- Aircraft serial: 44475
- Aircraft time: 8,331 hours, 3,109 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AFT LAVATORY HARD TO OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN).
